# SDR SWAA012043

- Difficulty date: July 19, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: N674AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23252
- Aircraft time: 46,907 hours, 40,326 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEPLS INOP AT ROW 20.  REMOVED AND REPLACED EEPLS PER MM.
